MAUDE Adverse Event Report: NEEDLE SPINAL S/SU 20GA 6IN QUINCKE; ANESTHESIA CONDUCTION NEEDLE

NEEDLE SPINAL S/SU 20GA 6IN QUINCKE; ANESTHESIA CONDUCTION NEEDLE
Catalog Number 405211
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that needle spinal s/su 20ga 6in quincke hub broke.The following information was provided by the initial reporter: plastic needle hub broken so needle wouldn't remain locked for insertion.The plastic needle hub has broken so the needle wouldn't remain locked for insertion.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation: one actual sample was received by our quality team for evaluation.It is observed that the keyway is damaged and does not fit in the keyway slot; therefore, the incident could be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the investigation, the most probable root cause for keyway damage condition is regarding the assembly process in the tic machine; in which is used to assemble the stylet to the cannula.

Brand Name
NEEDLE SPINAL S/SU 20GA 6IN QUINCKE
Common Device Name
ANESTHESIA CONDUCTION NEEDLE
MDR Report Key11573089
Report Number2618282-2021-00019
Device Sequence Number17009282
Product Code BSP
UDI-Device Identifier00382904052119
UDI-Public00382904052119
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2025
Device Catalogue Number405211
Device Lot Number0041909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2021
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date05/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1